Couldn't find what you looking for?

TRY OUR SEARCH!

:-( I am 52 years old female and my periods began getting irregular and more space outover the last 3 years. I am taking bioavailable hormone replacement of estrogen patch and divagel, Prometrium 800 mg every day, testosterone gel, and dhea.
I have always had very bad and painful PMS symtoms about a week before my period and now I feel like I am PMSy all the time, I feel crampy with tender breats , depressed, anxious irratable, water weight gain, increased chocolate craveing, etc. I even still feel intermeittant ovulation pains on both sides. the prometrium use to work very well and I cycled with periods but lately we have had to increase my estrogen because my levels were getting lower . Now that the estrogen is up and my horrible hotflashes are gone, my breasts are sore I wonder if the prometrium will work to start a period.

Is there anything else that could help.

Loading...

Sounds like your doctor is doing everything possible to help your transition into meno as easy and as comfortable as possible. I went "cold turkey" if you will, with no help at all >;)
The meds may induce your period or they may not, it could just be your time to be done with them. I am 52 and have not seen a period since 2003. I still PMS, i still get cranky and i still crave chocolate.
The only thing i took was the occasional Xanax as i felt like i was goin over the edge at times. Let it happen, it's wonderful once it's over :-D
Reply

Loading...